# SDR 95ZZZW338

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39140165503
- Condition: Cracked
- Location: Lt Mlg Bungee
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF LEFT MAIN LANDING GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS REMAINED ILLUMINATED WITH GEAR HANDLE IN THE UP POSITION.  FOUND LEFT MAIN LANDING GEAR BUNGEE CYLINDER, MFG P/N 3914016-5503 CRACKED.  REPLACED LEFT MAIN LANDING GEAR BUNGEE CYLINDER.  LANDING GEAR OPERATION AND LIGHT SYSTEMS CHECKED NORMAL.
